Anxiety Support
35,794 members39,283 posts

New to Zoloft

I'm currently on day 15 of Zoloft, started back on 25mg for 14 days and just increased to 37.5mg (a very slow ween as I'm super sensitive to drugs) The first few days of physical symptoms were awful, dry mouth, nausea, sweating, light headedness and photophobia. The days following this once I just felt extreme anxiety, particularly in the night and waking early in the morning feeling panicked. My sleep has been suffering for several months and I really feel quite hopeless. For the past two days I have felt good and then today I have worried all day and have extreme apprehension about returning to work tomorrow. Someone please tell me that all of this will get better!

2 Replies
oldestnewest

Hi Lauralai,

It will get better. Your body does take time to adjust to the medication changes. It is important to note that there can be no guarantees of what will happen or how long it will take. If the side effects become intolerable, then go back to the doctor before the recommended 4-6 weeks are up. You don't have to be a martyr.

Sleep is one thing you can't ignore though. Back to the doctor quick smart if you are missing out on good quality sleep. Sleep should repair and prepare your body and mind otherwise you will occur a sleep debt - worth researching this topic.

Fawn Fitter wrote a book about working with depression called "Working in the Dark" which I found to be a great resource.

Hoping we hear some good news soon :)

2 likes
Reply

Thanks blackcat. The sleep deprivation is definately starting to get to me :(

Reply

You may also like...